# SDR AALA201803069036

- Difficulty date: February 16, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367040500600
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 161AF,  IN THE AFT CARGO BAY BETWEEN FRAMES 65 TO 67,  LBL Y1470 TO RBL -Y805.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-009 AND IRM 9701, REVISION G.
